MathSciNet Relay Station
MathSciNet bibliographic data
MR2574834 05C07
Tripathi, Amitabha; Venugopalan, Sushmita; West, Douglas B. A short constructive proof of the Erdős-Gallai characterization of graphic lists. Discrete Math. 310 (2010), no. 4, 843–844.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement